Local adaptive regression splines


Mammen, Enno ; Geer, Sara van de


Document Type: Article
Year of publication: 1997
The title of a journal, publication series: The annals of statistics
Volume: 25
Issue number: 1
Page range: 387 - 413
Place of publication: Cleveland, Ohio [u.a.]
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno ; Geer, Sara van de (1997) Local adaptive regression splines. The annals of statistics Cleveland, Ohio [u.a.] 25 1 387 - 413 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item